Previous |  Up |  Next


Title: Linearization regions for a confidence ellipsoid in singular nonlinear regression models (English)
Author: Kubáček, Lubomír
Author: Tesaříková, Eva
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 48
Issue: 1
Year: 2009
Pages: 73-82
Summary lang: English
Category: math
Summary: A construction of confidence regions in nonlinear regression models is difficult mainly in the case that the dimension of an estimated vector parameter is large. A singularity is also a problem. Therefore some simple approximation of an exact confidence region is welcome. The aim of the paper is to give a small modification of a confidence ellipsoid constructed in a linearized model which is sufficient under some conditions for an approximation of the exact confidence region. (English)
Keyword: Nonlinear regression model
Keyword: confidence region
Keyword: singularity
MSC: 62F10
MSC: 62J05
idZBL: Zbl 1191.62119
idMR: MR2641949
Date available: 2010-02-11T13:56:17Z
Last updated: 2012-05-04
Stable URL:
Reference: [1] Bates, D. M., Watts, D. G.: Relative curvature measures of nonlinearity.J. Roy. Stat. Soc. B 42 (1980), 1–25. Zbl 0455.62028, MR 0567196
Reference: [2] Fišerová, E., Kubáček, L., Kunderová, P.: Linear Statistical Models, Regularity and Singularities.Academia, Praha, 2007.
Reference: [3] Kubáček, L., Kubáčková, L.: Regression models with a weak nonlinearity.Technical report Nr. 1998.1, Universität Stuttgart, 1998, 1–67.
Reference: [4] Kubáček, L., Kubáčková, L.: Statistics and Metrology.Vyd. Univ. Palackého, Olomouc, 2000 (in Czech).
Reference: [5] Kubáček, L., Tesaříková, E.: Linearization region for confidence ellispoids.Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 47 (2008), 101–113. MR 2482720
Reference: [6] Pázman, A.: Nonlinear Statistical Models.Kluwer Academic Publisher, Dordrecht–Boston–London and Ister Science Press, Bratislava, 1993. MR 1254661
Reference: [7] Rao, C. R., Mitra, S. K.: Generalized Inverse of Matrices and its Applications.J. Wiley, New York–London–Sydney–Toronto, 1971. Zbl 0236.15005, MR 0338013
Reference: [8] Scheffé, H.: The Analysis of Variance.J. Wiley, New York–London–Sydney, 1967 (fifth printing). MR 1673563


Files Size Format View
ActaOlom_48-2009-1_7.pdf 248.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo